Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2010, 12:30 PM CDT for Atoka County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2010, 12:30 PM CDT (17:30 UTC)
- Expired
- Apr 2, 2010, 1:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Atoka County, OK
The radar
The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS54 KOUN 021730
SVROUN
OKC005-021800-
/O.NEW.KOUN.SV.W.0021.100402T1730Z-100402T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT FRI APR 2 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 100 PM CDT
* AT 1231 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 6 MILES SOUTHEAST OF STRINGTOWN...MOVING NORTHEAST AT
60 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...CHOCKIE...
DAISY...MCGEE CREEK LAKE...REDDEN...STRINGTOWN AND WARDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3450 9567 3450 9578 3439 9577 3426 9589
3440 9612 3469 9604 3469 9589 3468 9587
3460 9587 3460 9568 3457 9566 3451 9566
TIME...MOT...LOC 1731Z 221DEG 52KT 3441 9596
$$
301 follow-up statement
575
WWUS54 KOUN 021752
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT FRI APR 2 2010
OKC005-021800-
/O.CON.KOUN.SV.W.0021.000000T0000Z-100402T1800Z/
ATOKA OK-
1252 PM CDT FRI APR 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN ATOKA COUNTY...
AT 1252 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR DAISY...MOVING NORTHEAST AT 55 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE DAISY AND REDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3450 9567 3450 9578 3446 9578 3445 9578
3446 9593 3468 9595 3468 9587 3460 9587
3460 9568 3457 9566 3451 9566
TIME...MOT...LOC 1752Z 224DEG 47KT 3459 9573
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:55 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 2, 11:55 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT FRI APR 2 2010
.AVIATION...
DRIER AIR WORKING INTO THE AREA BEHIND DRY LINE AND SOMEWHAT COOLER
AIR BEHIND COLD FRONT MOVING THROUGH NORTHWEST OKLAHOMA. THIS WILL
CREATE GRADUAL WIND SHIFTS AT MOST TAF SITES THIS AFTN AND AS DEEPER
MIXING OCCURS SOME GUSTS TO NEAR 30KTS MAY OCCUR. WINDS DECREASE
QUICKLY AROUND SUNSET AND WILL TURN TOWARD THE SOUTH BY LATE IN THE
FORECAST AS WINDS RESPOND TO SFC PRES FALLS IN THE HIGH PLAINS. A
FEW MID CLOUDS EXPECTED THIS AFTN AND CIRRUS OVERNIGHT AND ON
SATURDAY.
30
&&
.PREV DISCUSSION... /ISSUED 1054 AM CDT FRI APR 2 2010/
.UPDATE...
SHOWERS/STORMS HAVE SHIFTED INTO EASTERN PORTIONS OF FA.
MEANWHILE... COLD FRONT MOVING ACROSS WESTERN OK THIS MORNING.
FRONT WILL CONT TO MOVE ACROSS THE AREA TODAY. DRY AIR WILL MOVE
INTO PORTIONS OF CWA WHICH WILL COMBINE WITH WIND AND WARM TEMPS
TO ELEVATE WILDFIRE POTENTIAL. WILL CONTINUE WITH RED FLAG WARNING
ACROSS SW PORTIONS OF THE FA. ADJUSTED POPS/WX GRIDS TO SHOW
CURRENT TRENDS. SHOWERS/STORMS WILL REMAIN POSSIBLE IN SE PORTIONS
OF FA INTO THIS AFTERNOON. ADJUSTED WINDS FOR FASTER MOVEMENT OF
FRONT. WILL SEND UPDATES SHORTLY.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 302 AM CDT FRI APR 2 2010/
DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER
WESTERN PARTS OF THE FA THIS MORNING AS PAC COLD FRONT PUSHES INTO
THE AREA. STORMS HAVE BEGUN TO INCREASE A BIT IN INTENSITY ACROSS
N TX ZONES AS THEY MOVE INTO AXIS OF SOMEWHAT BETTER INSTABILITY
AND COULD STILL SEE A FEW SEVERE STORMS EARLY THIS MORNING.
WIDESPREAD STORMS EXPECTED AS SURFACE BOUNDARY PUSHES INTO EASTERN
AREAS LATER TODAY. GIVE THE STRONG SHEAR IN PLACE SEVERE THREAT
WILL CONTINUE FURTHER EAST AND MAY BE ENHANCED IF INSTABILITY
INCREASES WITH DAYTIME HEATING. STORMS ARE EXPECTED TO SHIFT EAST
OF THE AREA BY EARLY EVENING AS UPPER TROUGH AND FRONT EXIT THE
AREA. FIRE WEATHER WILL ALSO BE A CONCERN TODAY. STRONG WINDS AND
VERY DRY AIR IN THE WAKE OF THE COLD FRONT...ESP ACROSS SWRN PARTS
OF THE FA...LEAD TO UPGRADING FIRE WEATHER WATCH TO RED FLAG
WARNING FOR WESTERN NORTH TEXAS AND ADJACENT AREAS OF SW OK. DRY
WEATHER THEN EXPECTED THROUGH THE WEEKEND WITH NEXT SYSTEM
EXPECTED TO IMPACT THE AREA TUESDAY NIGHT/WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 42 74 49 / 10 10 0 10
HOBART OK 68 36 75 49 / 10 10 0 10
WICHITA FALLS TX 78 41 79 54 / 10 10 0 10
GAGE OK 66 28 75 43 / 0 10 0 10
PONCA CITY OK 72 40 72 49 / 20 10 0 10
DURANT OK 79 48 76 52 / 100 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033>038-044-
045.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.
&&
25/30Hazardous weather outlook, Apr 2, 11:47 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI APR 2 2010
OKZ004>048-050>052-TXZ083>090-031000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT FRI APR 2 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA.
LOCATION...
THE SLIGHT RISK IS ALONG AND EAST OF A LINE FROM COALGATE TO LAKE
TEXOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
MID-AFTERNOON.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF HALF DOLLARS.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
MID-AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA. THE STORMS ARE
DUE TO A STORM SYSTEM THAT WILL MOVE ACROSS THE SOUTHERN PLAINS
TODAY. SUFFICIENT INSTABILITY MAY DEVELOP THIS AFTERNOON FOR A FEW
OF THESE STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND STRONG
WINDS. THE STORMS ARE EXPECTED TO SHIFT EAST OF THE AREA LATER THIS
AFTERNOON.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
DRY AIR...STRONG WEST TO NORTHWEST WINDS...AND WARM TEMPERATURES
WILL COMBINE TO PRODUCE EXTREME WILDFIRE POTENTIAL ACROSS PORTIONS
OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. SEE
THE RED FLAG WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.
MAXWELLIn the hours before
Special weather statement, Apr 2, 9:46 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 AM CDT FRI APR 2 2010
OKZ032-042-021515-
HUGHES OK-PONTOTOC OK-
946 AM CDT FRI APR 2 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND PONTOTOC
COUNTIES.
AT 947 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3477 9637 3477 9640 3473 9640 3471 9642
3474 9651 3519 9636 3515 9607
30Special weather statement, Apr 2, 9:48 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
948 AM CDT FRI APR 2 2010
OKZ043-047-021515-
COAL OK-JOHNSTON OK-
948 AM CDT FRI APR 2 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND JOHNSTON COUNTIES.
AT 949 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF TUPELO...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3444 9640 3445 9660 3452 9655 3452 9651
3458 9651 3469 9642 3469 9640 3470 9641
3476 9636 3478 9614 3477 9610
30Special weather statement, Apr 2, 10:26 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 AM CDT FRI APR 2 2010
OKZ032-042-043-047-048-051-052-021600-
COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-PONTOTOC OK-
ATOKA OK-
1026 AM CDT FRI APR 2 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL...
HUGHES...JOHNSTON...MARSHALL AND PONTOTOC COUNTIES.
AT 1026 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF HORNTOWN TO 3 MILES EAST OF MADILL...MOVING
NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3514 9600 3511 9601 3511 9603 3505 9607
3479 9608 3392 9658 3397 9692 3529 9632
3529 9597 3516 9597
30Local storm report, Apr 2, 11:00 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT FRI APR 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG HULEN 34.50N 98.22W
04/02/2010 COTTON OK EMERGENCY MNGR
EIGHT POWER POLES WERE BLOWN DOWN ON TOP OF HIGHWAY 65.
THE GARAGE DOOR AT THE FIRE DEPARTMENT WAS BLOWN IN.
SEVERAL SOUTH TO SOUTHWEST FACING WINDOWS WERE BLOWN OUT.
0540 AM TSTM WND GST 1 NW WALTERS 34.37N 98.32W
04/02/2010 M67.00 MPH COTTON OK MESONET
0552 AM HAIL 6 NW CHICKASHA 35.10N 98.03W
04/02/2010 E1.00 INCH GRADY OK EMERGENCY MNGR
UP TO QUARTER SIZE HAIL LASTED FOR ABOUT 5 MINUTES.
0602 AM TSTM WND DMG RUSH SPRINGS 34.78N 97.96W
04/02/2010 GRADY OK COUNTY OFFICIAL
THE COUNTY SHERIFF REPORTED A MOBILE HOME LOCATED ON THE
SOUTH SIDE OF TOWN WAS DESTROYED. THE DINER IN TOWN WAS
HEAVILY DAMAGED. AT LEAST SEVEN OTHER STRUCTURES WERE
HEAVILY DAMAGED OR DESTROYED. SEVERAL LARGE TREES WERE
UPROOTED. SEVERAL OTHER POWER LINES...INCLUDING A
TRANSMISSION LINE... WERE ALSO DOWNED ACROSS HIGHWAY
81...CLOSING THE HIGHWAY. MUCH OF THE TOWN IS WITHOUT
POWER.
0608 AM TSTM WND GST 2 NW PIEDMONT 35.66N 97.77W
04/02/2010 E60.00 MPH CANADIAN OK TRAINED SPOTTER
QUARTER SIZE HAIL ALSO FELL AT THIS LOCATION.
0626 AM TSTM WND GST 6 W EDMOND 35.65N 97.58W
04/02/2010 E60.00 MPH OKLAHOMA OK TRAINED SPOTTER
0633 AM TSTM WND DMG 1 ESE OKLAHOMA CITY 35.46N 97.49W
04/02/2010 OKLAHOMA OK TRAINED SPOTTER
A LARGE HIGHWAY SIGN WAS BLOWN DOWN ON I-235...JUST NORTH
OF THE I-40 JUNCTION.
0636 AM TSTM WND DMG 6 SW NORMAN 35.16N 97.52W
04/02/2010 MCCLAIN OK NWS EMPLOYEE
SUBSTANTIAL DAMAGE OCCURRED TO A LARGE BARN. A CONCRETE
WALL OF A BARN WAS ALSO BLOWN IN. THE DAMAGE WAS RERORTED
A HALF MILE SOUTH OF HIGHWAY 9 ON WESTERN AVENUE.
0637 AM TSTM WND DMG 5 NNW NORMAN 35.28N 97.48W
04/02/2010 CLEVELAND OK LAW ENFORCEMENT
A SEMI-TRAILER WAS BLOWN OVER NEAR I-35 AND HIGHWAY 77.
0638 AM TSTM WND DMG 4 NW NORMAN 35.26N 97.48W
04/02/2010 CLEVELAND OK BROADCAST MEDIA
A LARGE POWER POLE WAS KNOCKED OVER AT COMMUNITY
CHRISTIAN SCHOOL. THE REPORT WAS RELAYED BY KWTV-9.
0640 AM TSTM WND DMG 1 SW NORMAN 35.20N 97.46W
04/02/2010 CLEVELAND OK NWS EMPLOYEE
TWO UTILITY POLES DOWNED ON WEST LINDSAY STREET NEAR
BERRY ROAD.
0640 AM TSTM WND GST 2 SSE NORMAN 35.19N 97.43W
04/02/2010 E60.00 MPH CLEVELAND OK STORM CHASER
0640 AM TSTM WND GST 3 SSE NORMAN 35.18N 97.42W
04/02/2010 M60.00 MPH CLEVELAND OK OFFICIAL NWS OBS
0642 AM HAIL 4 WNW NORMAN 35.25N 97.51W
04/02/2010 E1.00 INCH CLEVELAND OK TRAINED SPOTTER
THE HAIL WAS ACCOMPANIED BY A WIND GUST OF 60 MPH.
0643 AM HAIL NORMAN 35.22N 97.44W
04/02/2010 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
0645 AM TSTM WND GST 3 NNE NORMAN 35.26N 97.43W
04/02/2010 E60.00 MPH CLEVELAND OK NWS EMPLOYEE
0647 AM TSTM WND GST TINKER AIR FORCE BASE 35.42N 97.39W
04/02/2010 M63.00 MPH OKLAHOMA OK ASOS
0720 AM TSTM WND DMG 1 SE CUSHING 35.97N 96.75W
04/02/2010 PAYNE OK EMERGENCY MNGR
ROOF DAMAGE TO A HOME AND ADJOINING CARPORT. REPORTED BY
CUSHING EM.
0725 AM TSTM WND GST 3 NNE SPARKS 35.65N 96.80W
04/02/2010 M58.00 MPH LINCOLN OK MESONET
0726 AM TSTM WND DMG 4 N CHANDLER 35.77N 96.88W
04/02/2010 LINCOLN OK EMERGENCY MNGR
SEVERAL SHEDS BLOWN OVER. SEVERAL POWER LINES WERE ALSO
BLOWN DOWN. ONE DOWNED LINE CAUSED A SMALL GRASS FIRE.
THE DAMAGE OCCURRED FROM 4 MILES TO 6 MILES NORTH OF
CHANDLER.
&&
THESE ARE PRELIMINARY STORM REPORTS FROM THIS MORNING. WE WILL SEND
UPDATES AS NEEDED THROUGHOUT THE DAY.
TY/FMSpecial weather statement, Apr 2, 11:49 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1149 AM CDT FRI APR 2 2010 OKZ048-052-021715- BRYAN OK-ATOKA OK- 1149 AM CDT FRI APR 2 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES. AT 1150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF CALERA...MOVING NORTHEAST AT 60 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF DIMES... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3380 9638 3389 9656 3441 9619 3428 9581 30
Special weather statement, Apr 2, 12:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1224 PM CDT FRI APR 2 2010
OKZ048-021745-
ATOKA OK-
1224 PM CDT FRI APR 2 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.
AT 1224 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BENTLEY...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3450 9567 3450 9578 3436 9577 3418 9598
3423 9623 3470 9601 3468 9588 3460 9587
3460 9568 3459 9567 3451 9566
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:11 AM CDT | Red Flag Warning | OUN | Comanche, Cotton, Greer, Harmon, Jackson, Jefferson and 2 more | 17 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| Apr 2, 4:45 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| Apr 2, 5:22 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 38 min |
| Apr 2, 5:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 2, 5:53 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, McClain | 37 min |
| Apr 2, 6:01 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 44 min |
| Apr 2, 6:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 45 min |
| Apr 2, 6:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 39 min |
| Apr 2, 6:28 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 32 min |
| Apr 2, 6:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 43 min |
| Apr 2, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 2, 2:46 PM CDT | Fire Weather Watch | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.